# SDR UIEA2022042800408

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND M/D SUBSTITUTE TRACK CRACK STA 1600 AND 1640 AND STA 1492 LBL 75.92( 1) ACCOMPLISHED THE REPAIR IAW SRM 53-00-52-2R-13 REPAIR 13 REV 94 AND DWG NO 144U0802 SH 3 REV B, 65B38251 SH 62 REV A, 65B38251 SH 75 REV, 65B38251 SH 32 REV. 2) JOB COMPLETED AND CONDITION CHECK NORMAL  )
